# SDR ASAA2017010619245

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 14,732 hours, 4,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED AFTER RECALL.  ACFT GROUNDED.   RIGHT PACK PRIMARY TEMP CONTROL INOPERATIVE.  BITE OF NR 2 CONTROLLER SHOWS TCV FAULT. FAULT CLEARS AND BITE GOOD IAW AMM 21-61-20-400-801.
